# SDR UALA2011111606285

- Difficulty date: November 16, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 50,170 hours, 14,133 cycles
- Engine: Pwa PW2037
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 332150012
- Part serial: 6609
- Condition: Faulty
- Location: Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE 'SPOILERS' DISPLAYED.  SPOILERS LIGHT ILLUMINATED WITH SPEEDBRAKE LEVER SELECTED TO DOWN.  DEFERRED REF MEL 2761A LOCKED OUT SPOILERS 4 AND 9.  FOUND NR 4 PCA RVDT OUT OF RANGE, WITH NO RESPONSE WHEN TRYING TO MAKE AN ADJUSTMENT.  NEED TO REPLACE NR 4 PCA.  FOUND NR 4 ACTUATOR CHECKS BAD.  REPLACED ACTUATOR, OPS CHECK OK.  NO MESSAGE.
